# SDR VNAA9811019

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSDO328221A
- Condition: Bird Strike
- Location: Rt Cockpit
- Part time: 35,987 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF, THE AIRCRAFT TOOK A BIRD STRIKE ON THE LEFT HAND FORWARD WINDSHIELD.  THE AIRCRAFT CONTINUED ON TO PIT AND PERFORMED A NORMAL LANDING.  WHEN IN RANGE OF PIT, THE CREW REQUESTED MAINTENANCE.  PIT MAINTENANCE INSPECTED THE AIRCRAFT FOR DAMAGE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-11-00.  NO DAMAGE WAS NOTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
